# SDR IPXA2023021891102

- Difficulty date: February 8, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- Aircraft time: 68,964 hours, 22,850 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Bracket
- Part number: 148T731243
- Condition: None
- Location: L/H Hst
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C14CRACK ON BRACKET (P/N:148T7312-43) OF L/H HORIZONTAL STABILIZER SEAL FAIRING NEAR STA 1767.25INSTALL NEW PART I.A.W 767-300F SRM 51-40-02-0G, REV 85.01 AND BOEING DWG NO. 148T9220 SH 3 REV ''A'' , BOEING DWG NO. 148T7320 SH 2 REV ''E'' AND BOEING DWG NO.148T7320 SH 1 , REV''G''
